| Model Number |
120616 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tiemann catheter had a funk or unidentifiable substance inside of it.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Photo samples for an orange coude catheter were returned.The catheter eye was noted to have scorching marks from the hand burning process.As the reported failure was caused by manufacturing error the product is considered to not meet specifications.The product was not used on a a patient but is intended for treatment purposes.A potential root cause for this failure mode could be, "operator error".A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required as the reported event was confirmed manufacturing related.Correction: f,g,h h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The actual/suspected device was inspected.